RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 755–763 (Mi de9928)  

Ordinary Differential Equations

On almost periodic solutions of the matrix Riccati equation

V. S. Pronkin

Military Engineering Academy, Moscow

Full text: PDF file (1261 kB)

English version:
Differential Equations, 1999, 35:6, 756–764

Bibliographic databases:
UDC: 517.923
Received: 26.05.1997

Citation: V. S. Pronkin, “On almost periodic solutions of the matrix Riccati equation”, Differ. Uravn., 35:6 (1999), 755–763; Differ. Equ., 35:6 (1999), 756–764

Citation in format AMSBIB
\Bibitem{Pro99}
\by V.~S.~Pronkin
\paper On almost periodic solutions of the matrix Riccati equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 755--763
\mathnet{http://mi.mathnet.ru/de9928}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732110}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 756--764


Linking options:
  • http://mi.mathnet.ru/eng/de9928
  • http://mi.mathnet.ru/eng/de/v35/i6/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019